Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 80, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 6, 2016, 5:24 PM MDT for Colfax County, Union County, New Mexico. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2016, 5:24 PM MDT (23:24 UTC)
- Expired
- Jun 6, 2016, 6:15 PM MDT
- In force
- 51 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Colfax County, NM, Union County, NM
The radar
The Pueblo radar (KPUX), 180 km from the middle of the area, began a volume at 23:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.4 hours before the alert went out and 271 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2062 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
824
WUUS55 KABQ 062324
SVRABQ
NMC007-059-070015-
/O.NEW.KABQ.SV.W.0080.160606T2324Z-160607T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
524 PM MDT MON JUN 6 2016
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN UNION COUNTY IN NORTHEASTERN NEW MEXICO...
NORTHEASTERN COLFAX COUNTY IN NORTHEASTERN NEW MEXICO...
* UNTIL 615 PM MDT
* AT 524 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TRINCHERA...
OR 17 MILES NORTHWEST OF DES MOINES...MOVING SOUTH AT 10 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
DES MOINES AND FOLSOM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.
HEAVY RAINS FROM SEVERE THUNDERSTORMS CAN PRODUCE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS...DITCHES AND OVER LOW WATER
CROSSINGS. DO NOT ATTEMPT TO DRIVE THROUGH AREAS WHERE WATER COVERS
THE ROADWAY.
ACCUMULATIONS OF HAIL ON ROADS CAN CREATE VERY SLICK AND HAZARDOUS
DRIVING CONDITIONS.
&&
LAT...LON 3675 10380 3676 10418 3700 10411 3700 10387
TIME...MOT...LOC 2324Z 358DEG 9KT 3699 10399
HAIL...1.00IN
WIND...60MPH
$$
432 follow-up statements
853
WWUS55 KABQ 062355
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
555 PM MDT MON JUN 6 2016
NMC007-059-070015-
/O.CON.KABQ.SV.W.0080.000000T0000Z-160607T0015Z/
UNION-COLFAX-
555 PM MDT MON JUN 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR NORTHWESTERN UNION AND NORTHEASTERN COLFAX COUNTIES...
AT 554 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF FOLSOM...OR 14 MILES NORTHWEST OF DES MOINES...MOVING SOUTH AT 5
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
DES MOINES AND FOLSOM.
OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATION CAPULIN
VOLCANO NATIONAL MONUMENT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
HEAVY RAINS FROM SEVERE THUNDERSTORMS CAN PRODUCE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS...DITCHES AND OVER LOW WATER
CROSSINGS. DO NOT ATTEMPT TO DRIVE THROUGH AREAS WHERE WATER COVERS
THE ROADWAY.
&&
LAT...LON 3675 10380 3676 10418 3700 10411 3700 10387
TIME...MOT...LOC 2354Z 003DEG 6KT 3694 10399
HAIL...1.00IN
WIND...60MPH
$$
43291
WWUS55 KABQ 070017
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
617 PM MDT MON JUN 6 2016
NMC007-059-070026-
/O.EXP.KABQ.SV.W.0080.000000T0000Z-160607T0015Z/
UNION-COLFAX-
617 PM MDT MON JUN 6 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN UNION AND
NORTHEASTERN COLFAX COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 3675 10380 3676 10418 3700 10411 3700 10387
TIME...MOT...LOC 0016Z 358DEG 9KT 3694 10399
$$
43What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:30 PM MDT, 1 hour 54 minutes earlier.
Area forecast discussion, Jun 6, 3:30 PM MDT, 1 hour 54 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 330 PM MDT MON JUN 6 2016 .SYNOPSIS... An area of low pressure over Nevada will slowly track east southeast through the middle of the week while subtropical high pressure over the far eastern Pacific and Old Mexico steadily loses strength. Moisture will be readily available for showers and thunderstorms across all but far western New Mexico through this evening, but drier air will begin infiltrating farther into western parts of the state Tuesday and into some central areas on Wednesday. The focus for shower and thunderstorm development will be over the mountains of northern and central New Mexico with storms also being concentrated over the northeast to east central plains this evening. Temperatures will rise a few degrees above normal in western and central New Mexico on Tuesday with the warmer than average readings spreading into eastern portions of the state Wednesday. && .DISCUSSION... Flow aloft over NM and the greater American Southwest is fairly light with an extension of the subtropical ridge over the state and a weak cut-off low over NV. At the surface a southerly fetch is keeping moist dewpoints intact over the eastern half of NM with drier air nosing into far western parts of the state. Storms have initiated over the broader higher terrain ranges, exhibiting a northwest to southeast motion with stronger cells focusing to the lee of the Sangre de Cristos. A few higher resolution models indicate organized convective clusters or an MCS developing into the northeast plains and propagating into the east central plains and diminishing by the early morning hours. This seems very plausible given current steering flow aloft and inflow from south southeast along with favorable instability profiles, so tonight forecast was built around this scenario. Into Tuesday, the low over NV shifts eastward into UT and weakens into an open wave while drier air aloft continues to seep into western NM. Some cells are still expected to ignite over the continental divide Tuesday afternoon, but they would likely be on the drier side, producing mostly virga or little measurablerainfall. The central mountain chain would consequently be the focal point for stronger storms, especially the Sangres. Steering flow would alter a bit more from the west northwest, and while a few multicellular clusters might sustain themselves into the plains Tuesday evening, the overall organization is expected to be less than tonight. On Wednesday the remnants of the upper low would work into Colorado and northeastern NM, but drier air would entrain into central areas. While much of the forecast area will have sufficient moisture and instability for a stray storm or two, the overall number of storms will be fewer than days past. Temperatures will rise 5 to 10 degrees above normal Wednesday afternoon. By Thursday, a gradual northward seepage of moisture is expected as the remnants of the upper low becomes lost in a general weakness of the ridge. The moisture will be sufficient for the higher terrain to see an uptick in storm coverage Thursday, but the increase is expected to be much more noticeable into Friday and Saturday. Moisture is impressive on Saturday per the GFS as a deep low begins developing over the Pacific Northwest and the ridge shifting over eastern NM and west TX. This would squeeze a ribbon of healthy PWATS of 0.75 to near 1.0 inch into much of NM. How long the moisture stays will be the million dollar question, as the GFS kicks the low eastward across the state, drawing dry air into NM by Sunday and Monday. In contrast, the European model retains a much slower track of the Pacific low, keeping a conveyor belt of moisture incoming into NM for a few more days. 52 && .FIRE WEATHER... Another active thunderstorm day underway...with spotty wetting rains expected. Better potential for storm organization this evening over northeast New Mexico than yesterday...with improved inflow and slightly higher surface dewpoint temperatures across the eastern plains likely able to sustain a southward progression overnight. Convection closer to the Continental Divide will likely be of the dry variety...with gusty and erratic winds. West of the Continental Divide this afternoon...hot...very dry and unstable conditions exist once again thanks to a ridge of high pressure shifting east into New Mexico. The ridge will be positioned directly over the state Tuesday...with dry air filtering in behind it and moving beyond the Continental Divide to near the Rio Grande Valley by afternoon. Hot...very dry and unstable conditions will once again prevail on the dry side... with continued chances for storms and wetting rain generally over the central mountain chain and northeast. Dry air will continue to penetrate further eastward on Wednesday beyond the central mountain chain...with any convection along/west of the central mountain chain likely being dry. A weak Pacific trough will move overhead by Thursday and generate a round of daytime heating triggered...and likely dry...convection. Dryness trends will begin to reverse Thursday night into Friday as a Monsoon-like pattern develops with the upper high to the east and a deepening west coast trough allowing for northward moisture transport from over northern Mexico and far west Texas. Decent coverage of wetting rain is looking increasingly likely for Fri-Sat with some potential to extend into early next week if the 12z ECMWF depiction of a slower and lower closed upper low progression is correct versus the more progressive GFS solution. 11 && .AVIATION... 18Z TAF CYCLE Similar TAFs this cycle to yesterday's 18z issuance. Highest probabilities of thunderstorm impacts are at KLVS and KTCC... followed by KROW and KSAF...then KAEG and KABQ in terms of rankings. MVFR conditions forecast with thunderstorm impacts... although brief IFR conditions are possible...especially at KLVS. Better potential this evening for thunderstorm organization across NE New Mexico than yesterday evening...with a S-SE progression overnight. A moderate east canyon/gap wind forecast at KABQ later this evening with gusts to near 32kts. KFMN and KGUP will be VFR and free of thunderstorm impacts...but sinking smoke from wildfires over Arizona may limit visibilities by Tuesday morning. Forecast confidence too low to include in prevailing or tempo groups at KFMN/KGUP. 11 && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 57 94 54 93 / 5 0 0 10 Dulce........................... 45 87 41 87 / 20 10 10 10 Cuba............................ 49 88 47 88 / 10 20 20 20 Gallup.......................... 47 89 46 89 / 0 5 0 10 El Morro........................ 46 85 44 83 / 0 10 5 10 Grants.......................... 50 90 48 90 / 5 20 10 10 Quemado......................... 54 89 53 87 / 5 5 0 10 Glenwood........................ 60 94 58 94 / 0 0 0 10 Chama........................... 44 80 40 80 / 40 20 20 30 Los Alamos...................... 57 84 59 84 / 40 20 20 20 Pecos........................... 50 84 51 86 / 50 30 40 10 Cerro/Questa.................... 49 81 48 83 / 40 40 40 20 Red River....................... 38 71 36 72 / 50 60 40 30 Angel Fire...................... 34 74 32 75 / 50 50 40 30 Taos............................ 47 84 45 86 / 40 30 30 10 Mora............................ 48 81 49 82 / 60 50 50 30 Espanola........................ 58 88 55 89 / 30 10 20 10 Santa Fe........................ 56 86 55 84 / 40 20 30 10 Santa Fe Airport................ 57 88 54 89 / 20 10 20 10 Albuquerque Foothills........... 64 91 61 91 / 20 10 10 0 Albuquerque Heights............. 66 93 63 94 / 10 5 10 0 Albuquerque Valley.............. 60 95 58 97 / 10 5 10 0 Albuquerque West Mesa........... 64 95 61 96 / 20 5 10 0 Los Lunas....................... 64 95 60 96 / 10 5 10 0 Rio Rancho...................... 63 93 61 94 / 20 10 10 0 Socorro......................... 62 98 60 100 / 10 5 5 5 Sandia Park/Cedar Crest......... 56 87 57 87 / 20 20 20 10 Tijeras......................... 61 89 59 90 / 20 20 20 5 Moriarty/Estancia............... 50 90 50 92 / 30 20 20 10 Clines Corners.................. 53 86 53 89 / 50 40 30 10 Gran Quivira.................... 56 88 55 89 / 10 10 10 10 Carrizozo....................... 60 90 60 92 / 20 30 10 20 Ruidoso......................... 51 85 52 86 / 20 50 20 30 Capulin......................... 52 80 52 87 / 60 30 40 30 Raton........................... 53 83 53 90 / 60 40 40 20 Springer........................ 52 85 50 90 / 60 30 30 20 Las Vegas....................... 50 82 50 86 / 60 40 40 20 Clayton......................... 56 86 57 90 / 60 20 20 10 Roy............................. 55 82 55 87 / 60 30 30 10 Conchas......................... 63 89 63 94 / 60 30 20 0 Santa Rosa...................... 60 91 59 98 / 50 30 20 5 Tucumcari....................... 59 92 61 97 / 50 20 20 0 Clovis.......................... 59 89 58 92 / 50 10 10 0 Portales........................ 60 90 61 93 / 40 10 10 0 Fort Sumner..................... 60 89 60 94 / 40 20 10 0 Roswell......................... 62 94 63 97 / 20 10 10 0 Picacho......................... 56 90 56 91 / 20 30 20 20 Elk............................. 54 85 54 85 / 20 40 20 30 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. && 52
Hazardous weather outlook, Jun 6, 5:10 AM MDT, 12 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 510 AM MDT MON JUN 6 2016 NMZ501>540-071200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 510 AM MDT MON JUN 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL DEVELOP AGAIN THIS AFTERNOON INTO TONIGHT FROM THE NORTHERN MOUNTAINS SOUTHEASTWARD ACROSS MUCH OF EASTERN NM. SOME STORMS MAY BE STRONG OR SEVERE WITH LARGE HAIL AND DAMAGING WINDS...ESPECIALLY DURING THE LATE AFTERNOON AND EARLY EVENING. HOWEVER...GIVEN ABUNDANT ATMOSPHERIC MOISTURE FOR EARLY JUNE...HEAVY RAINFALL AND FLASH FLOODING WILL ALSO BE A CONCERN THIS AFTERNOON INTO THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE WORK WEEK AND INTO THIS COMING WEEKEND...FAVORING AREAS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN TUESDAY THEN ACROSS THE WESTERN AND NORTHERN MOUNTAINS FROM WEDNESDAY ON. A FEW STORMS MAY BE STRONG WITH GUSTY WINDS...HAIL AND HEAVY RAIN. ISOLATED FLASH FLOODING WILL BE A CONCERN. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT HIGH WINDS...LARGE HAIL AND RAIN AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG NMWX. 40
In the hours before
Special weather statement, Jun 6, 3:05 PM MDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 305 PM MDT MON JUN 6 2016 NMZ513-515-527-062145- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-RATON RIDGE/JOHNSON MESA-EAST SLOPES SANGRE DE CRISTO MOUNTAINS- 305 PM MDT MON JUN 6 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COLFAX COUNTY UNTIL 345 PM MDT... AT 304 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 18 MILES SOUTH OF STONEWALL...OR 30 MILES NORTHEAST OF QUESTA...MOVING SOUTH AT 15 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... VERMEJO PARK. OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATION MCCRYSTAL CREEK CAMPGROUND. ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND HAZARDOUS DRIVING CONDITIONS. && LAT...LON 3693 10520 3694 10488 3672 10486 3671 10519 TIME...MOT...LOC 2104Z 357DEG 12KT 3689 10508 CL
Special weather statement, Jun 6, 3:20 PM MDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 320 PM MDT MON JUN 6 2016 NMZ510-517-062145- LOWER CHAMA RIVER VALLEY-SAN JUAN MOUNTAINS- 320 PM MDT MON JUN 6 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RIO ARRIBA COUNTY UNTIL 345 PM MDT... AT 319 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR EL RITO...OR 22 MILES NORTHWEST OF ESPANOLA...MOVING SOUTH AT 55 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... EL RITO AND LAS PLACITAS. ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND HAZARDOUS DRIVING CONDITIONS. && LAT...LON 3639 10636 3640 10615 3622 10613 3621 10635 TIME...MOT...LOC 2119Z 354DEG 46KT 3629 10625 CL
Special weather statement, Jun 6, 3:44 PM MDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
344 PM MDT MON JUN 6 2016
NMZ523-529-062215-
NORTHEAST HIGHLANDS-CENTRAL HIGHLANDS-
344 PM MDT MON JUN 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SAN MIGUEL COUNTY
UNTIL 415 PM MDT...
AT 343 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR VILLANUEVA...OR 21 MILES SOUTHWEST OF LAS
VEGAS...MOVING SOUTH AT 55 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
VILLANUEVA...TECOLOTE...VILLANUEVA STATE PARK...RIBERA...CHAPELLE AND
SENA.
THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 320 AND 337.
OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATION VILLANUEVA
STATE PARK.
MOTORISTS CAN EXPECT BRIEF BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON HIGHWAYS AS STORMS MOVE THROUGH THE AREA.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
LAT...LON 3523 10522 3521 10550 3545 10551 3546 10543
3544 10541 3543 10537 3545 10538 3547 10537
3549 10526
TIME...MOT...LOC 2143Z 354DEG 49KT 3532 10538
CLSpecial weather statement, Jun 6, 4:33 PM MDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 433 PM MDT MON JUN 6 2016 NMZ508-062300- SOUTHWEST MOUNTAINS- 433 PM MDT MON JUN 6 2016 ...SIGNIFICANT WEATHER ADVISORY FOR UNTIL 500 PM MDT... AT 433 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 21 MILES NORTH OF MONTICELLO...MOVING EAST SOUTHEAST AT 10 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWEST SOCORRO COUNTY. && LAT...LON 3372 10759 3377 10756 3376 10733 3355 10741 TIME...MOT...LOC 2233Z 287DEG 10KT 3371 10746 50
Special weather statement, Jun 6, 4:42 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
442 PM MDT MON JUN 6 2016
NMZ518-062330-
SANTA FE METRO AREA-
442 PM MDT MON JUN 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SANTA FE COUNTY
UNTIL 530 PM MDT...
AT 441 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GALISTEO...OR 18 MILES SOUTH OF SANTA FE...
MOVING SOUTH AT 9 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GALISTEO.
THIS INCLUDES HIGHWAY 285 BETWEEN MILE MARKERS 273 AND 284.
&&
LAT...LON 3538 10582 3536 10584 3532 10583 3530 10585
3528 10585 3526 10605 3545 10600 3547 10588
TIME...MOT...LOC 2241Z 356DEG 4KT 3542 10594
50Special weather statement, Jun 6, 4:47 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 447 PM MDT MON JUN 6 2016 NMZ513-515-062315- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-EAST SLOPES SANGRE DE CRISTO MOUNTAINS- 447 PM MDT MON JUN 6 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL COLFAX COUNTY UNTIL 515 PM MDT... AT 446 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR ELIZABETHTOWN...OR 18 MILES EAST OF QUESTA... MOVING SOUTH AT 15 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... EAGLE NEST...EAGLE NEST LAKE STATE PARK...CIMARRON CANYON STATE PARK AND ELIZABETHTOWN. OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATIONS CIMARRON CANYON STATE PARK AND EAGLE NEST LAKE STATE PARK. && LAT...LON 3672 10532 3672 10519 3650 10508 3651 10540 TIME...MOT...LOC 2246Z 356DEG 12KT 3667 10526 50
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 6:15 PM MDT | Special Weather Statement | ABQ | Valencia | 30 min |
| Jun 5, 6:25 PM MDT | Special Weather Statement | ABQ | Guadalupe | 35 min |
| Jun 5, 6:43 PM MDT | Special Weather Statement | ABQ | 32 min | |
| Jun 5, 6:48 PM MDT | Special Weather Statement | ABQ | Valencia | 27 min |
| Jun 5, 6:57 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance, Valencia | 48 min |
| Jun 5, 7:20 PM MDT | Special Weather Statement | ABQ | Socorro | 25 min |
| Jun 5, 7:33 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 42 min |
| Jun 5, 7:37 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance, Valencia | 14 min |
| Jun 5, 7:54 PM MDT | Special Weather Statement | ABQ | Lincoln | 36 min |
| Jun 5, 8:32 PM MDT | Special Weather Statement | ABQ | Santa Fe | 28 min |
| Jun 5, 8:53 PM MDT | Special Weather Statement | ABQ | Bernalillo | 37 min |
| Jun 5, 9:04 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 56 min |
| Jun 5, 9:16 PM MDT | Special Weather Statement | ABQ | Bernalillo | 29 min |
| Jun 5, 9:36 PM MDT | Special Weather Statement | ABQ | Quay | 39 min |
| Jun 6, 12:58 PM MDT | Special Weather Statement | ABQ | Santa Fe | 47 min |
| Jun 6, 2:15 PM MDT | Special Weather Statement | ABQ | Santa Fe | 30 min |
| Jun 6, 2:21 PM MDT | Special Weather Statement | ABQ | Los Alamos | 24 min |
| Jun 6, 2:32 PM MDT | Special Weather Statement | ABQ | Colfax | 28 min |
| Jun 6, 2:38 PM MDT | Special Weather Statement | ABQ | Mora | 37 min |
| Jun 6, 2:50 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 22 min |
| Jun 6, 2:51 PM MDT | Special Weather Statement | ABQ | Taos | 24 min |
| Jun 6, 2:54 PM MDT | Special Weather Statement | ABQ | 36 min | |
| Jun 6, 3:05 PM MDT | Special Weather Statement | ABQ | Colfax | 40 min |
| Jun 6, 3:20 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 25 min |
| Jun 6, 3:21 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora | 114 min |
| Jun 6, 3:44 PM MDT | Special Weather Statement | ABQ | San Miguel | 31 min |
| Jun 6, 3:52 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 38 min |
| Jun 6, 4:32 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel, Torrance | 43 min |
| Jun 6, 4:33 PM MDT | Special Weather Statement | ABQ | 27 min | |
| Jun 6, 4:42 PM MDT | Special Weather Statement | ABQ | Santa Fe | 48 min |
| Jun 6, 4:47 PM MDT | Special Weather Statement | ABQ | Taos | 28 min |
| Jun 6, 4:52 PM MDT | Severe Thunderstorm Warning | ABQ | Santa Fe | 16 min |
| Jun 6, 5:17 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Torrance | 43 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.